Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Measure preserving homeomorphisms at fixed points

Author: Deane Montgomery
Journal: Bull. Amer. Math. Soc. 51 (1945), 949-953
MathSciNet review: 0013905
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Hausdorff, Mengenlehre, 3d ed., Berlin, 1935, p. 145.
  • 2. Kerékjártó, Sur les similitudes de l'espace, C. R. Acad. Sci. Paris vol. 198 (1934) pp. 1345-1347.

Additional Information

PII: S 0002-9904(1945)08477-8